Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Understanding Your LabsUnderstanding Your Labs
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


viral load increase
Apr 22, 2002

I first started meds in December of 2001. I was on combivar and Kaletra. I was taken off at the end of December because of fever and lactic acid being high. I restarted at same meds at end of December. My Cd4 was 43 when I started treatment and my viral load was over a million. My bone marrow was not producing white and red cells. I had bad side effects. However at the end of Februrary my Cd4 count showed 350 and my viral load was 600. In March because of bone marrow surpression my meds were discontinued again. I think I had the flu about March 20th. On March 20th I started Kaletra, D4T and 3TC. I had a viral load test on April 2 and my viral load test was 90,000. Could this be caused by the stoppage of the meds or my illness or just a blip. Thanks very much for your help.

Response from Dr. Holodniy

A viral load going from 600 to 90,000 would not be considered a blip. I think it is the result of you stop/starting your meds. MH



Previous
Testing for antibodies and not the virus
Next
how do you read hiv blood test

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement